# SDR USAA2009070291664

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 54,533 hours, 23,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9 -YVR-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT ROW 9 BROKEN.  REMOVED AND REPLACED LENS ON ROW 9 EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD.
